Events
| The 5th China International Machinery & Electronic Products Exposition (CWME) and International Automobile Industry Outsourcing Development Forum


第五届
中国国际机电产品博览会

国际汽车产业外包发展高层论坛

International Outsourcing Summit For Auto Industry





Letter of Invitation

 
China International Machinery & Electronic Products Exposition (CWME) is an international, professional and important exposition supported by the nation, co-sponsored by the Ministry of Commerce of the People’s Republic of China, China Council for the Promotion of International Trade, Hubei Provincial People’s Government and Wuhan Municipal People’s Government, and co-supported by the China Machinery Industry Union, China Chamber of Commerce for Import and Export of Machinery and Electronic Products and the Export and Import Bank of China.

Since 2000, the CWME has been crowned with success for the past four sessions. The 5th session of CWME is divided into two parts: the Machinery & Electronic Products Exposition and the Household Cars & Spare Parts Exposition which will be held at the Wuhan International Convention and Exhibition Center from Sept. 23 to 26, 2004 and from Oct. 15 to 19, 2004 respectively. This session of CWME will further strengthens the cooperation with domestic and foreign enterprises and emphasizes on the function of attracting foreign investment as well. During the course of exposition, a series of activities will be held, such as large technology exchange seminars, summit meeting of machinery and electronic industry, advanced forum, transnational purchase, project recommending meetings, business talks and so on. All of those will provide an open conversation space and multifunctional stage of improving the level of our machinery and electronic manufacturing industry, developing its export and promoting the international conversation and exchange.

Wuhan City is one of three biggest autos manufacturing base of China. In order to accelerate development of auto industry and strength competitive ability, China Machinery Industry Union, Hubei Provincial People’s Government and Wuhan Municipal People’s Government will hold “International Outsourcing Summit for Auto Industry” on 15th Oct during this exposition. This Summit is focus on Multinational Corporation’s outsourcing strategy for auto manufacturing and auto component & part. Based on the outsource developing trend of international and domestic auto industry, this summit will discuss the hot point about auto manufacturing, auto software outsource, supply chain and logistic services.

Leasers from government Dept., CEO form global top auto enterprises and domestic company, famous outsourcing entrepreneurs and professional expert will be present in this summit. Bentley from British, Volkswagen, Volvo, Benz, BMW, Audi from Germany, Peugeot from France and domestic auto enterprises like DongFeng Citroen, Shanghai Volkswagen, Shanghai Chery, First automobile First Partner and Beijing Hyundai have confirmed their attending. About 150 delegates will participate this summit. Leader from the Ministry of Commerce Of PRC, outsourcing expert and CEO from brand name automobile company will give important speech.

We cordially invite enterprises worldwide to access infinite opportunity, to promote changes, consolidate cooperation, and seek mutual development by attending this summit.
  .

 Committee of International Outsourcing Summit For Auto Industry

                            
2004-8-10

 




Introduction


Co-Sponsored:
   Ministry of Commerce of the People's Republic of China

China Council for the Promotion of International Trade

Hubei Provincial People’s Government

Wuhan Municipal People’s Government

Co-Supported:     China Machinery Industry Union    
                  

Organized:         China International Multinational Corporation Insititute

Beijing Great Idea Business Resources Co.

Conference date14:00 17:00PM  Oct 15, 2004

Conference LocationConference Room of Wuhan International Conference Exhibition Center

Conference Agenda

Time (PM)

Speaker

Duration

14:00-14:15

Leader of Ministry of Commerce of the People's Republic of China

15min

14:15-14:45

CEO of Brand –name Multinational corporation

30min

14:45-15:15

CEO of China domestic Famous Auto Outsourcing Service Enterprise

30min

15:15-15:45

Outsource Expert or specialist of China/International

30min

15:45-15:55

Coffee/Tea Break

10min

15:55-17:00

Panel Dialogue: Multinational Corporation’s outsourcing strategy for auto manufacturing and auto component & part

Dialogue Guests:

Leader from MOFCOM Dept.

Leader from HuBei Provincial Government

CEO of Brand –name Multinational corporation

CEO of China domestic Famous Auto Outsourcing Service Enterprise

Outsource Expert or specialist of China/International

Representative

65min


Conference Attendees:

Leader of Ministry of Commerce

Leader of HuBei Provincial Government

Delegates from Brand-Name Automobile Multinational Corporations worldwide

Delegates from China Famous Auto Outsourcing Services Corporations

Outsource Expert or specialist from China and worldwide

Provincial or municipal Business Department leaders

About 100-150 delegates

Contact Us